Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on Hanf numbers

Saharon Shelah

Vol. 34 (1970), No. 2, 541–545
Abstract

We show that for every ξ < (2κ)+, there is a theory T and set of types P in a language of power κ, such that there is a model of T which omits every p P of power λ if and only if λ 3ξ. We also disprove a conjecture of Morley on the existence of algebraic elements.

Mathematical Subject Classification
Primary: 02.50
Milestones
Received: 28 July 1969
Published: 1 August 1970
Authors
Saharon Shelah